# SDR 29GA95771082812

- Difficulty date: August 28, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- Aircraft time: 31,044 hours, 36,608 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Attach Bracket
- Part number: 12991004717
- Part serial: A1980
- Condition: Cracked
- Location: Engine Mount
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAGNETIC PATRICLE INSPECTION DISCOVERED ENGINE TRUSS ENGINE MOUNT ATTACH BRACKET WELD AREA CRACKS.  PERFORMED WELD REPAIR TO ENGINE MOUNT ATTACH BRACKET WELD AREAS.
